MATHEMATICAL-MODEL FOR EMBRYONIC CELL-DIVISION BASED ON A SURFACE CLEAVAGE FIELD

G CATALANO, J C EILBECK

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)123-137
Number of pages15
JournalJournal of Theoretical Biology
Volume75
Issue number1
Publication statusPublished - 1978

Cite this

@article{538df01062d943aa9da5cb20e2f3b8a2,
title = "MATHEMATICAL-MODEL FOR EMBRYONIC CELL-DIVISION BASED ON A SURFACE CLEAVAGE FIELD",
author = "G CATALANO and EILBECK, {J C}",
year = "1978",
language = "English",
volume = "75",
pages = "123--137",
journal = "Journal of Theoretical Biology",
issn = "0022-5193",
publisher = "Academic Press Inc.",
number = "1",

}

MATHEMATICAL-MODEL FOR EMBRYONIC CELL-DIVISION BASED ON A SURFACE CLEAVAGE FIELD. / CATALANO, G ; EILBECK, J C .

In: Journal of Theoretical Biology, Vol. 75, No. 1, 1978, p. 123-137.

Research output: Contribution to journalArticle

TY - JOUR

T1 - MATHEMATICAL-MODEL FOR EMBRYONIC CELL-DIVISION BASED ON A SURFACE CLEAVAGE FIELD

AU - CATALANO, G

AU - EILBECK, J C

PY - 1978

Y1 - 1978

M3 - Article

VL - 75

SP - 123

EP - 137

JO - Journal of Theoretical Biology

JF - Journal of Theoretical Biology

SN - 0022-5193

IS - 1

ER -